lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Quantum-state dynamics as linear representation of classical (nonlinear) stochastic dynamics
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0002-9857-0938
Linnaeus University, Faculty of Technology, Department of Mathematics. Russian Acad Sci, Prokhorov Gen Phys Inst, Moscow 119991, Russia.ORCID iD: 0000-0003-2396-6193
2014 (English)In: Journal of Russian Laser Research, ISSN 1071-2836, E-ISSN 1573-8760, Vol. 35, no 1, p. 71-78Article in journal (Refereed) Published
Abstract [en]

We show that the basic equation of the theory of open systems, the Gorini-Kossakowski-Sudarshan-Lindblad equation, as well as its linear and nonlinear generalizations have a natural classical probabilistic interpretation - within the framework of prequantum classical statistical field theory. The latter gives an example of the classical probabilistic model (with random fields as subquantum variables) reproducing the basic probabilistic predictions of quantum mechanics.

Place, publisher, year, edition, pages
2014. Vol. 35, no 1, p. 71-78
Keywords [en]
quantum master equation, classical representation, Gaussian random process
National Category
Mathematics Physical Sciences
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-33351DOI: 10.1007/s10946-014-9402-yISI: 000331641700009Scopus ID: 2-s2.0-84897582764OAI: oai:DiVA.org:lnu-33351DiVA, id: diva2:708237
Available from: 2014-03-27 Created: 2014-03-27 Last updated: 2018-05-16Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Khrennikov, AndreiBasieva, Irina

Search in DiVA

By author/editor
Khrennikov, AndreiBasieva, Irina
By organisation
Department of Mathematics
In the same journal
Journal of Russian Laser Research
MathematicsPhysical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 104 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf